10.1002/(sici)1096-8628(19980113)75:2<125::aid-ajmg1>3.0.co;2-s
Doi:
10.1002/(sici)1096-8628(19980113)75:2<125::aid-ajmg1>3.0.co;2-s
Title: An ambiguous inheritance
Author: Zlotogora, Jo�l
Year: 1998
Month: 01
Day: 13
Volume: 75
Issue: 2
First_page: 125
Last_page: 125
Journal:
American Journal of Medical Genetics
Issnp: 0148-7299
Issne: 1096-8628
Md5: bc0be396ee1b55c9bbc2cd1cc005514e
Filesize: 14941
Timeadded: 2014-08-31 02:14:26
Journalid: 1083
Original Link: https://www.wenrao.com/i/2X2gkMpigruKvBERB
相关文献
下载榜